Volume 21, Issue 6
A Trust Region Method for Solving Distributed Parameter Identification Problems

Yan-fei Wang & Ya-xiang Yuan

DOI:

J. Comp. Math., 21 (2003), pp. 759-772

Published online: 2003-12

Preview Full PDF 106 1353
Export citation
  • Abstract

This paper is concerned with the ill-posed problems of identifying a parameter in an elliptic equation which appears in many applications in science and industry. Its solution is obtained by applying trust region method to a nonlinear least squares error problem. Trust region method gas long been a popular method for well-posed problems. This paper indicates that it is also suitable for ill-posed problems. Numerical experiment is given to compare the trust region method with the Tikhonov regularization method. It seems that the trust region method is more promising.

  • Keywords

Parameter identification Il-posed problems Trust region

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-759, author = {Yan-fei Wang and Ya-xiang Yuan }, title = {A Trust Region Method for Solving Distributed Parameter Identification Problems}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {6}, pages = {759--772}, abstract = { This paper is concerned with the ill-posed problems of identifying a parameter in an elliptic equation which appears in many applications in science and industry. Its solution is obtained by applying trust region method to a nonlinear least squares error problem. Trust region method gas long been a popular method for well-posed problems. This paper indicates that it is also suitable for ill-posed problems. Numerical experiment is given to compare the trust region method with the Tikhonov regularization method. It seems that the trust region method is more promising. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10233.html} }
TY - JOUR T1 - A Trust Region Method for Solving Distributed Parameter Identification Problems AU - Yan-fei Wang & Ya-xiang Yuan JO - Journal of Computational Mathematics VL - 6 SP - 759 EP - 772 PY - 2003 DA - 2003/12 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10233.html KW - Parameter identification KW - Il-posed problems KW - Trust region AB - This paper is concerned with the ill-posed problems of identifying a parameter in an elliptic equation which appears in many applications in science and industry. Its solution is obtained by applying trust region method to a nonlinear least squares error problem. Trust region method gas long been a popular method for well-posed problems. This paper indicates that it is also suitable for ill-posed problems. Numerical experiment is given to compare the trust region method with the Tikhonov regularization method. It seems that the trust region method is more promising.
Yan-fei Wang & Ya-xiang Yuan . (1970). A Trust Region Method for Solving Distributed Parameter Identification Problems. Journal of Computational Mathematics. 21 (6). 759-772. doi:
Copy to clipboard
The citation has been copied to your clipboard